# SDR ABXA20230711144

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 70,127 hours, 47,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 340545
- Part serial: 2098
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RESERVE BRK VALVE EICAS DURING TAXI OUT, VALVE LT ON SWITCH ON AND ISO VLV LT ON ACC PANEL ON, SW OFF. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED TEST TO ISOLATE C1 ACMPCENTER SYSTEM PER AMM 29-11-00, ISOLATED ACMP SUPPLY SHUTOFF VALVE WOULD NOT INDICATE IN DISAGREE. REMOVED AND REPLACED ISOLATED ACMP SUPPLY SHUTOFF VALVE IAW AMM 29-11-07. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
